# SDR F3LA200700296

- Difficulty date: October 17, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION AT FWD CARGO COMPARTMENT FLOOR WEB NUTPLATES, RT SIDE WHERE TRANSITION PANEL AND FLOOR MEET, BETWEEN FR 28 AND FR 29.  REMOVED AND REPLACED CORRODED TRANSITION STRIP IAW SRM 51-42-11 AND 51-44-11.
